Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 7, 2016, 7:57 PM EDT for Haralson County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2016, 7:57 PM EDT (23:57 UTC)
- Expired
- Aug 7, 2016, 8:30 PM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
County Haralson County, GA
The radar
The Atlanta radar (KFFC), 73 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 12.0 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 901 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 994 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
998
WWUS82 KFFC 072357
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
757 PM EDT SUN AUG 7 2016
GAZ030-031-041-080030-
PAULDING GA-HARALSON GA-POLK GA-
757 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PAULDING...
NORTHEASTERN HARALSON AND SOUTHEASTERN POLK COUNTIES UNTIL 830 PM
EDT...
AT 757 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF
ROCKMART... OR 8 MILES NORTHEAST OF BUCHANAN...MOVING SOUTH AT 10
MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUCHANAN...BREMEN...TALLAPOOSA...YORKVILLE...DRAKETOWN...ANTIOCH AND
EUBANK LAKE.
LAT...LON 3397 8519 3396 8497 3379 8495 3381 8505
3372 8505 3373 8527
TIME...MOT...LOC 2357Z 004DEG 9KT 3390 8509
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 7:46 PM EDT, 11 minutes earlier.
Area forecast discussion, Aug 7, 7:46 PM EDT, 11 minutes before
Area Forecast Discussion...Updated National Weather Service Peachtree City GA 746 PM EDT SUN AUG 7 2016 .Evening Update... A moist and moderately unstable airmass along with a weak upper low spinning over the southeast will continue to support scattered to numerous convection through the evening. At this time... the greater coverage of showers and thunderstorms is along and north of the I-85 corridor where a nice area of convergence has set up as northwest winds coming out of TN into north GA is converging with developing east to southeast winds that are spreading out of a surface low pressure system spinning over north FL. Heavy rain is the main threat with 2.0+ inch pws combined with slow moving storms. Models agree the evening convection will greatly diminish by midnight... but cannot rule out a tropical like shower overnight with such a moist air mass in-place and progged to persist through work week. Otherwise... the forecast looks on track at this time so no major changes are planned at this time. Will let the midnight shift address the potential heavy rain threat going into the work week. /39 .Previous Discussions.../Issued 336 PM EDT SUN AUG 7 2016/ SHORT TERM /Tonight through Monday Night/... Still looking at a wet period going into the week. Low pressure over north FL may move little during the short term. This combined with the very moist tropical airmass...precipitable water values near 2.3 inches for most of the area...could possibly give widespread showers and thunderstorms with a roughly diurnal pattern. For now...not issuing a flash flood watch. Have continued with likely pops for Monday and solid chance for overnight periods. For now...not issuing a flash flood watch. Path of FL low will affect rainfall totals across the area and at this time the evolution of the low is uncertain. Refer to the current Hydrologic Outlook statement. This potential heavy rain situation will be closely monitored for any changes. 41 LONG TERM /Tuesday through Sunday/... Only tweaks to the long term based on the latest guidance. A wet unsettled period is expected to continue. BDL PREVIOUS DISCUSSION... The broad low pressure system centered just west of the CWA should stagnate through the vast majority of the fcst period allowing for an abnormally moist and tropical airmass with PWATs in 2.2-2.4 inch range each day. Main threat with this regime will be an elevated risk of flooding due to highly efficient precip. See hydrology section below for more details. Have also issued a Hydrologic Outlook accordingly. Aside from the flood threat from expected rounds of showers and thunderstorms...hydrometeor loading aiding any downdrafts will also pose a threat for wet microbursts and strong to damaging winds. Even showers could generate decent sfc outflow winds. Overall...have gone with likely pops nearly each day and chance overnight...while the only sign of a shift in the environment looks to be near Saturday when guidance indicates a more westward progression and dampening of the low. Temps should be similar each day with below normal highs and above normal lows given the aforementioned environment and ample diurnal cloud coverage/precip development. Baker && .HYDROLOGY... PREVIOUS DISCUSSION... An abnormally moist and tropical airmass will persist through the upcoming week allowing for expected rounds of showers and thunderstorms each day. Resultant storm total rainfall of 3 to 6 inches is expected with locally higher amounts possible across portions of north and central Georgia. Despite the current drought conditions across the area...such amounts and locally heavy downbursts from any isolated shower or thunderstorm could pose a flood threat in both rural or urban areas...including runoff affecting stream flow in creeks and rivers. A Hydrologic Outlook has been issued accordingly for the enhanced risk of flooding. Baker && .AVIATION... 00Z UPDATE... Convection will continue to develop along and north of the I-85 corridor this evening... but expecting most of this activity to remain north and west of ATL for now. Will hold onto a VCSH thru 02- 03z Mon. Still expecting MVFR level stratus to spread into most taf sites by 09-10z Mon... with some spotty IFR level cigs possible. Morning stratus should lift to low VFR levels by 15-17z Mon... with mid level cu/tcu expected to prevail Mon afternoon-evening. Current light sw-se winds will back more east by 03-06z Mon... and remain mainly east around 10kts or less thru the rest of the period. //ATL CONFIDENCE...00Z UPDATE... Medium to high on all elements. 39 && .PRELIMINARY POINT TEMPS/POPS... Athens 73 87 73 86 / 60 60 50 70 Atlanta 75 88 74 86 / 60 60 50 70 Blairsville 70 84 69 83 / 60 60 50 60 Cartersville 73 89 74 88 / 60 60 50 60 Columbus 76 92 74 88 / 60 60 50 70 Gainesville 73 87 72 84 / 60 60 50 60 Macon 75 91 74 87 / 40 70 50 70 Rome 74 90 73 89 / 60 60 40 70 Peachtree City 73 88 73 86 / 60 60 50 70 Vidalia 75 89 74 87 / 20 70 50 70 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...41/39 LONG TERM....BDL AVIATION...39
Hazardous weather outlook, Aug 7, 7:00 PM EDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 700 PM EDT SUN AUG 7 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 700 PM EDT SUN AUG 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS EVENING... MAINLY NORTH AND WEST OF I-85. THE STORMS ARE SLOW-MOVING SO HEAVY RAIN AND LOCALIZED FLOODING WILL BE THE PRIMARY THREATS. ISOLATED ONE TO TWO INCH RAINFALL AMOUNTS WILL BE POSSIBLE. PATCHY FOG CAN BE EXPECTED AFTER MIDNIGHT...ESPECIALLY WHERE HEAVY RAIN HAS FALLEN THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE ABNORMALLY MOIST AND TROPICAL AIRMASS WILL REMAIN IN PLACE THROUGH THE WEEK...ALLOWING FOR ROUNDS OF SHOWERS AND THUNDERSTORMS EACH DAY. STRONG DOWNBURST WINDS AND ISOLATED FLOODING WILL REMAIN THE PRIMARY THREATS. A HYDROLOGIC OUTLOOK HAS BEEN ISSUED WITH MORE DETAILS CONCERNING THE ENHANCED RISK OF FLOODING GIVEN THIS AIRMASS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF ANY DAMAGE OR FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Aug 7, 6:33 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
633 PM EDT SUN AUG 7 2016
GAZ007-072300-
GILMER GA-
633 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR GILMER COUNTY UNTIL 700 PM EDT...
AT 633 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES NORTHEAST OF
ELLIJAY...MOVING SOUTH AT 10 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ELLIJAY...EAST
ELLIJAY...ROY...TAILS CREEK...MOUNTAINTOWN...CARTECAY AND CHERRY LOG.
LAT...LON 3484 8440 3484 8437 3483 8436 3482 8433
3481 8433 3480 8431 3478 8430 3459 8432
3467 8463 3486 8452 3486 8442
TIME...MOT...LOC 2233Z 017DEG 7KT 3479 8443Special weather statement, Aug 7, 7:03 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
703 PM EDT SUN AUG 7 2016
GAZ030-072330-
POLK GA-
703 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR POLK COUNTY UNTIL 730 PM EDT...
AT 703 PM EDT...A STRONG THUNDERSTORM WAS NEAR ARAGON...OR 7 MILES
EAST OF CEDARTOWN...MOVING SOUTH AT 10 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CEDARTOWN...ROCKMART...ARAGON...FISH CREEK...VAN WERT...ANTIOCH AND
SENEY.
LAT...LON 3410 8520 3410 8516 3409 8516 3408 8515
3409 8512 3404 8499 3395 8501 3395 8505
3391 8505 3391 8521 3390 8522 3390 8535
TIME...MOT...LOC 2303Z 020DEG 8KT 3401 8513Special weather statement, Aug 7, 7:27 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
727 PM EDT SUN AUG 7 2016
GAZ006-080000-
FANNIN GA-
727 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FANNIN COUNTY UNTIL
800 PM EDT...
AT 727 PM EDT...A STRONG THUNDERSTORM WAS OVER MORGANTON...OR NEAR
BLUE RIDGE. THIS STORM WAS NEARLY STATIONARY.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BLUE
RIDGE...MORGANTON...LOVING...DIAL...HURST...MINERAL BLUFF AND HEMP.
LAT...LON 3490 8412 3489 8411 3487 8411 3484 8415
3481 8414 3470 8419 3475 8427 3480 8431
3481 8433 3482 8433 3483 8436 3484 8437
3484 8440 3486 8442 3486 8446 3499 8428
TIME...MOT...LOC 2327Z 033DEG 4KT 3489 8425Special weather statement, Aug 7, 7:28 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
728 PM EDT SUN AUG 7 2016
GAZ030-080000-
POLK GA-
728 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN POLK COUNTY UNTIL
800 PM EDT...
AT 728 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROCKMART...OR 10 MILES
EAST OF CEDARTOWN...MOVING SOUTHEAST AT 10 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROCKMART...ARAGON...BRASWELL...VAN WERT AND ANTIOCH.
LAT...LON 3406 8501 3400 8496 3396 8498 3395 8498
3395 8505 3391 8505 3390 8519 3397 8521
TIME...MOT...LOC 2328Z 335DEG 9KT 3396 8508Special weather statement, Aug 7, 7:47 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
747 PM EDT SUN AUG 7 2016
GAZ019-020-080015-
BARTOW GA-FLOYD GA-
747 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BARTOW AND
SOUTHEASTERN FLOYD COUNTIES UNTIL 815 PM EDT...
AT 747 PM EDT...A STRONG THUNDERSTORM WAS NEAR EUHARLEE...OR 10 MILES
WEST OF CARTERSVILLE...MOVING SOUTH AT 5 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARTERSVILLE...EUHARLEE...KINGSTON...TAYLORSVILLE...STILESBORO AND
SENEY.
LAT...LON 3427 8506 3424 8485 3408 8484 3408 8505
3410 8505 3410 8512 3408 8512 3408 8515
TIME...MOT...LOC 2347Z 009DEG 5KT 3419 8498Special weather statement, Aug 7, 7:57 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
757 PM EDT SUN AUG 7 2016
GAZ030-031-041-080030-
PAULDING GA-HARALSON GA-POLK GA-
757 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PAULDING...
NORTHEASTERN HARALSON AND SOUTHEASTERN POLK COUNTIES UNTIL 830 PM
EDT...
AT 757 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF
ROCKMART... OR 8 MILES NORTHEAST OF BUCHANAN...MOVING SOUTH AT 10
MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUCHANAN...BREMEN...TALLAPOOSA...YORKVILLE...DRAKETOWN...ANTIOCH AND
EUBANK LAKE.
LAT...LON 3397 8519 3396 8497 3379 8495 3381 8505
3372 8505 3373 8527
TIME...MOT...LOC 2357Z 004DEG 9KT 3390 8509The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:24 PM EDT | Special Weather Statement | FFC | Crawford | 36 min |
| Aug 6, 8:36 PM EDT | Special Weather Statement | FFC | Monroe | 24 min |
| Aug 6, 9:23 PM EDT | Special Weather Statement | FFC | Monroe | 22 min |
| Aug 6, 9:42 PM EDT | Special Weather Statement | FFC | Putnam | 33 min |
| Aug 6, 10:17 PM EDT | Special Weather Statement | FFC | Putnam | 28 min |
| Aug 7, 1:18 PM EDT | Special Weather Statement | FFC | Henry | 27 min |
| Aug 7, 1:20 PM EDT | Special Weather Statement | FFC | Fannin | 25 min |
| Aug 7, 1:32 PM EDT | Special Weather Statement | FFC | Muscogee | 28 min |
| Aug 7, 1:40 PM EDT | Special Weather Statement | FFC | White | 35 min |
| Aug 7, 2:14 PM EDT | Special Weather Statement | FFC | Lamar, Spalding | 31 min |
| Aug 7, 2:15 PM EDT | Special Weather Statement | FFC | Lumpkin | 30 min |
| Aug 7, 2:35 PM EDT | Special Weather Statement | FFC | Harris | 25 min |
| Aug 7, 2:44 PM EDT | Special Weather Statement | FFC | DeKalb | 31 min |
| Aug 7, 2:52 PM EDT | Special Weather Statement | FFC | Pike, Upson | 38 min |
| Aug 7, 3:09 PM EDT | Special Weather Statement | FFC | Rockdale | 36 min |
| Aug 7, 3:10 PM EDT | Special Weather Statement | FFC | Schley | 35 min |
| Aug 7, 3:30 PM EDT | Special Weather Statement | FFC | Webster | 30 min |
| Aug 7, 3:32 PM EDT | Special Weather Statement | FFC | Newton | 28 min |
| Aug 7, 3:53 PM EDT | Special Weather Statement | FFC | Stewart | 37 min |
| Aug 7, 3:55 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 35 min |
| Aug 7, 4:43 PM EDT | Special Weather Statement | FFC | Troup | 32 min |
| Aug 7, 5:03 PM EDT | Special Weather Statement | FFC | Walker | 27 min |
| Aug 7, 5:15 PM EDT | Special Weather Statement | FFC | Fannin | 30 min |
| Aug 7, 5:43 PM EDT | Special Weather Statement | FFC | Gilmer | 32 min |
| Aug 7, 6:07 PM EDT | Special Weather Statement | FFC | Murray | 23 min |
| Aug 7, 6:24 PM EDT | Special Weather Statement | FFC | Polk | 36 min |
| Aug 7, 6:33 PM EDT | Special Weather Statement | FFC | Gilmer | 27 min |
| Aug 7, 7:03 PM EDT | Special Weather Statement | FFC | Polk | 27 min |
| Aug 7, 7:27 PM EDT | Special Weather Statement | FFC | Fannin | 33 min |
| Aug 7, 7:28 PM EDT | Special Weather Statement | FFC | Polk | 32 min |
| Aug 7, 7:47 PM EDT | Special Weather Statement | FFC | Bartow | 28 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.